MathSciNet Relay Station
MathSciNet bibliographic data
MR910270 81E99 (11G99 81E30 81F15)
Volovich, I. V. $p$-adic space-time and string theory. (Russian) Teoret. Mat. Fiz. 71 (1987), no. 3, 337–340.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement